# SDR CALA0300634

- Difficulty date: November 11, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 5,985 hours, 2,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT SEAT ROWS 1, 2, 3 AND AT L-1 DOOR EXTERIOR WERE FOUND INOPERATIVE.  THE M731 BATTERY PACK AND CHARGER ASSEMBLY WAS REPLACED IN REFERENCE TO WDM 33-51-12.  OPERATION OF THE EMERGENCY LIGHTS WAS RESTORED.
